# SDR AALA201603099009

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 69,162 hours, 25,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  EXIT SIGN INOPERATIVE AT L2 DOOR AREA CEILING.  R & R M732 RT SIDE EMER LIGHTS POWER SUPPLY IAW AMM 33-51-07-022-020 & 33-51-07-862-054.  OPERATIONAL CHECKED SATISFACTORY.
